MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that an initial creatinine result of 2.3 mg/dl was generated on the architect c4000 analyzer.The result was questioned by the physician.A new sample was obtained and a result of 1.0 mg/dl was generated.The customer repeated both samples and results of 1.0 and 1.1 mg/dl were generated.There was no report of impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the customer's issue was is not associated with the clinical chemistry creatinine reagent list number 03l81-22 lot 06816un17.The suspect device is the architect c4000 analyzer and all further information will be documented under manufacturer report number 1628664-2018-00157.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7452974
Report Number1628664-2018-00156
Device Sequence Number107286
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public(01)00380740005979
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number06816UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER 02P24-40; ARCHITECT C4000 ANALYZER 02P24-40; SN (B)(4) ; SN (B)(4)